# SDR SWIA201128921

- Difficulty date: December 17, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 19,640 hours, 12,034 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 CEILING EMERGENCY EXIT SIGN NOT ILLUMINATING.  (FLT 5428)  REPAIRED SPLICE FOR CEILING EMERGENCY EXIT SIGN ABOVE ROW 12.
